Journal of Nonlinear Mathematical Physics

Volume 11, Issue 4, November 2004, Pages 549 - 555

Uniqueness for Autonomous Planar Differential Equations and the Lagrangian Formulation of Water Flows with Vorticity

Authors
Erik Wahlén
Corresponding Author
Erik Wahlén
Available Online 1 November 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.4.10How to use a DOI?
Abstract
We prove a uniqueness result for autonomous divergence-free systems of ODE's in the plane and give an application to the study of water flows with vorticity.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 4
Pages
549 - 555
Publication Date
2004/11
ISBN
91-974824-1-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.4.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Erik Wahlén
PY  - 2004
DA  - 2004/11
TI  - Uniqueness for Autonomous Planar Differential Equations and the Lagrangian Formulation of Water Flows with Vorticity
JO  - Journal of Nonlinear Mathematical Physics
SP  - 549
EP  - 555
VL  - 11
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.4.10
DO  - https://doi.org/10.2991/jnmp.2004.11.4.10
ID  - Wahlén2004
ER  -